# SDR 97ZZZX1857

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3270J
- Make and model: Beech 58
- Aircraft serial: TH1770
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 0024100341
- Condition: Scored
- Location: Rudder Pedal
- Part time: 265 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER PEDAL BELLCRANK INTERCONNECT TUBE WAS SCORED ENTIRELY THROUGH THE TUBE WALL BY A 1 INCH LONG PK TYPE UPHOLSTERY SCREW USED TO SECURE THE PILOT'S KICKPLATE TO THE FLOOR BOARD.  REPLACED TUBE.  NEW SCREW INSTALLED NO LONGER THAN .75 INCH.  SUBMITTER STATED BE SURE TO USE SCREWS .75 INCH LONG OR SHORTER.
